MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. COLONOVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. COLONOVIDEOSCOPE
Model Number CF-Q150I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device in this report has not been returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that the user facility noticed the intestinal perforation of the patient during the colonoscopy.The user facility operated the laparoscopic procedure and treated the intestinal perforation for the patient.After the treatment, the patient recovered well and left the user facility without any adverse reactions.
 
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp.(omsc) for evaluation, therefore omsc cannot evaluate the subject device.The device history record indicates that the subject device has been shipped in conformity to the specifications.The exact cause of the reported event could not be conclusively determined.Therefore omsc concluded that this phenomenon occurred accidentally.Omsc surmised that this phenomenon is attributed to inappropriate handling by the user.If additional information becomes available, this report will be supplemented.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9508730
Report Number8010047-2019-04524
Device Sequence Number2133120
Product Code FDF
UDI-Device Identifier04953170229473
UDI-Public04953170229473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K001241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCF-Q150I
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date12/22/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;